Lexapro. I’m at a loss-I need advice/help. I’m not sure if I’m having anxiety or another...
- 7 Jun 2018 by mmmmmm19
- 7 June 2018
- lexapro, depression, anxiety, vertigo, generalized anxiety disorder, trazodone
Added 7 Jun 2018:
I’ve been dizzy going on a month. Like not vertigo dizzy, it’s in the background and I can function but it sucks. I’ve been to ent and allergy doc and they have found no issues. I’m really freaking out. I also get lightheaded at times. Does this happen to anyone else? Could it be from anxiety? My shrink thinks I’m having a lot of physical anxiety symptoms w this postpartum period (12 weeks) but it just doesn’t seem right.
So, I’m now titration down on the lexapro-12.5-10 mg for a week then 5 mg for a week. At the same time starting Cymbalta-20 mg. I also decreases trazodone 50 mg to 25 mg about 10 days ago. I take .5 mg of Ativan at night. My ent thought it could be the lexapro and my shrink said it coujd be anything but decided to pull me off the lex. Any thoughts?!
What symptoms are you having?
I’m very familiar with Lexapro and would like to help. You didn’t say if you’re taking 10mg or more or how long you’ve been on it so some general information may help. Typically your Doctor may start you on 10mg and ask to see you again to check the results. This medication usually doesn’t start producing results quickly. It could take even well over a month. If the 10mg doesn’t help, or help enough, Doctor may up you to 15 or 20mg for a while. Always remember you shouldn’t stop taking it abruptly. Over 2 or 3 months your dose will be slowly reduced until you can safely stop. A panic attack would be most likely be different than the anxiety you’re having . Usually it will begin and intensify quickly. Shortness of breath, heart racing or irregular, intense anxiety, dizziness, blurred vision, and some people have even said they have gotten to the toilet on hands and knees. We’re all different so a true panic attack will affect us in various ways. I hope you aren’t having those happen but understand anxiety is a terrible thing to feel. Consider any other medications you may have added or discontinued after beginning Lexapro. There is a helpful ‘drug interactions’ section on this site. Your Doctor has a list of your regularly prescribed meds but some OTC drugs can cause unpleasant or even more damaging interactions. It may just be a matter of the need for more time or a change in the dose. There are many that Lexapro have helped but some find another medication works better. Just know that whatever is making you feel anxiety can almost always be ‘fixed’ and you will get better. I hope I’ve helped and you’re much better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 May 2013 • 2 answers
Updated 28 May 2018 • 3 answers
Updated 29 Sep 2016 • 4 answers
Updated 19 Mar 2018 • 3 answers
Updated 16 Nov 2018 • 1 answer